# SDR AWXA200601498

- Difficulty date: July 27, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320100000
- Condition: Debonded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - THE FLOOR PANEL NR 131AF IN THE FWD CARGO COMPARTMENT WAS FOUND WITH THE DOUBLER DISBONDED.  THE FLOOR PANEL NR 131 AF, AND THE DOUBLER WAS FABRICATED AS PER IRM 9701, REF F, PAR 8.  THE DOUBLER WAS FABRICATED IAW AWA CARD M2M53301, SRM 53-02-00, PARA 8GH.
